Journal of Graph Theory

Cover image for Journal of Graph Theory

October 2006

Volume 53, Issue 2

Pages 83–172

    1. Hamiltonian graphs involving neighborhood unions (pages 83–100)

      Guantao Chen, Warren E. Shreve and Bing Wei

      Version of Record online: 5 APR 2006 | DOI: 10.1002/jgt.20168

    2. The generalized acyclic edge chromatic number of random regular graphs (pages 101–125)

      Stefanie Gerke, Catherine Greenhill and Nicholas Wormald

      Version of Record online: 6 JUN 2006 | DOI: 10.1002/jgt.20167

    3. Mean Ramsey–Turán numbers (pages 126–134)

      Raphael Yuster

      Version of Record online: 19 MAY 2006 | DOI: 10.1002/jgt.20174

    4. Distinguishing geometric graphs (pages 135–150)

      Michael O. Albertson and Debra L. Boutin

      Version of Record online: 20 JUN 2006 | DOI: 10.1002/jgt.20171

    5. On arc-traceable tournaments (pages 157–166)

      Arthur H. Busch, Michael S. Jacobson and K. B. Reid

      Version of Record online: 2 JUN 2006 | DOI: 10.1002/jgt.20173

SEARCH

SEARCH BY CITATION